Nausea And Throat Are Itchy After Taking Hypertension Medication?

Illustration of Nausea And Throat Are Itchy After Taking Hypertension Medication?
Illustration: Nausea And Throat Are Itchy After Taking Hypertension Medication? cdn.ausmed.com

Doctor Mao asked … When I took 5 mg of ramipil but the contents of the writing were small … Now drink in a different packaging … after every drink it feels nauseous and the throat feels gatel bngt …

1 Answer:

Hello Ieda


Ramipril is an anti-hypertensive drug that is quite often used. Ramipril has some good effects on the body besides lowering blood pressure, rampiril can also prevent heart remodeling. Ramipril is consumed 1 time a day.


Do you still consume drugs with ramipril composition? if indeed you are still taking drugs with the same composition, then usually it usually does not cause nausea. But if you take drugs that are different from ramipril, then it may be nauseous or itchy in the throat which can be a side effect of your new drug.


Some other conditions that can cause nausea such as your condition for example:

side effects of your new "brand" medicine (rarely)
medicine Allergy
dyspepsia
peptic ulcer
other side effects of your medication

Therefore, if you experience nausea that does not go away then you should check directly to the doctor, so that the doctor can examine your condition further and provide the right therapy for you. Do not stop carelessly high blood pressure medicine. reduce salt consumption.


The following article you can read about Sri Lanka


may be useful. thank you

: by

Related Question

Feeling Depressed And Suicidal, Am I Depressed?

Feeling Depressed And Suicidal, Am I Depressed?

(2 years ago)

Excuse me, I want to ask, I feel depressed with my family, also with my studies, then I have trouble sleeping, can you if it’s about to dawn, then I have hurt myself, the wor...

The Cause Of Sneezing Repeatedly?

The Cause Of Sneezing Repeatedly?

(2 years ago)

Night … I am 34 I am very disturbed by sneezing that I experience every day even every trip and after bathing let alone exposed to smoke … Am I exposed to rinitys ̷...

Causes Of Frequent Shortness Of Breath After Laparotomy?

Causes Of Frequent Shortness Of Breath After Laparotomy?

(1 year ago)

Night. I’m 21 years old and I’m a woman.rn8 days ago I had a laparotomyrnBut why do I feel short of breath these days?rnAnd I want to askrnMy stomach is a little big. I...

Leave a Reply

Your email address will not be published.